American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc. 367 (2015) 725-749.
Abstract, references, and article information   
View Article: PDF

[2] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Coussement, J. Coussement and W. Van Assche. Asymptotic zero distribution for a class of multiple orthogonal polynomials. Trans. Amer. Math. Soc. 360 (2008) 5571-5588. MR 2415086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Marshall Ash and Gang Wang. Sets of uniqueness for spherically convergent multiple trigonometric series. Trans. Amer. Math. Soc. 354 (2002) 4769-4788. MR 1926836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William Helton, Joachim Rosenthal and Xiaochang Wang. Matrix extensions and eigenvalue completions, the generic case. Trans. Amer. Math. Soc. 349 (1997) 3401-3408. MR 1432201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shmuel Friedland, Daniel Hershkowitz and Hans Schneider. Matrices whose powers are $M$-matrices or $Z$-matrices . Trans. Amer. Math. Soc. 300 (1987) 343-366. MR 871680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William E. Roth. On the characteristic values of the matrix $f(A,B)$ . Trans. Amer. Math. Soc. 39 (1936) 234-243. MR 1501846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anna J. Pell. Linear equations with two parameters . Trans. Amer. Math. Soc. 23 (1922) 198-211. MR 1501198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arthur Ranum. Concerning linear substitutions of finite period with rational coefficients . Trans. Amer. Math. Soc. 9 (1908) 183-202. MR 1500808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1